MathSciNet Relay Station
MathSciNet bibliographic data
MR74082 14.0X
Hodge, W. V. D.; Atiyah, M. F. Integrals of the second kind on an algebraic variety. Ann. of Math. (2) 62 (1955), 56–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement